MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1412120-J
Medical Device Problem Codes Complete Blockage (1094); Collapse (1099); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately two (2) weeks post initial implant there was a limb occlusion of the graft noted.The physician elected to implant two (2) 13x10 gore viabahn (non-endologix) stents to resolve this event.The patient was reported as doing well post secondary procedure.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately two (2) weeks post initial implant there was a limb occlusion of the graft noted.The physician elected to implant two (2) 13x10 gore viabahn (non-endologix) stents to resolve this event.The patient was reported as doing well post secondary procedure.Additional information per clinical assessment: the reported limb occlusion was refuted, and rather severe stenosis with buckling of the proximal right limb was confirmed.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the right limb occlusion was found to be severe stenosis and buckling of the proximal right limb.This is not consistent with the reported adverse event/incident.The most likely causation for the reported event is anatomy related due to the aortic angulation of 57 degrees.Procedure-related harms of this event could not be determined with the medical records available for review.The final patient status was reported to be doing well.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b5: describe event or problem-updated.G4: date received by manufacturer-updated.H6: device code: remove code 1094.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key12361385
Report Number3008011247-2021-00096
Device Sequence Number11735289
Product Code MIH
UDI-Device IdentifierM701TVIL1412120J1
UDI-Public+M701TVIL1412120J1/$$3240309FS03082143H
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2024
Device Model NumberTV-IL1412120-J
Device Catalogue NumberTV-IL1412120-J
Device Lot NumberFS030821-43
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY, LOT # FS040721-01; OVATION IX ILIAC LIMB, LOT # FS041621-06; OVATION PRIME FILL POLYMER, LOT # FF111120-01; ALTO MAIN BODY, LOT # FS040721-01; OVATION IX ILIAC LIMB, LOT # FS041621-06; OVATION PRIME FILL POLYMER, LOT # FF111120-01
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR